# SDR SIMA200932703

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 14,586 hours, 13,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 14537862001
- Condition: Cracked
- Location: Cargo Door
- Part time: 14,586 hours, 13,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CARGO DOOR OPEN/CLOSE PULLEY CABLE BRACKET CRACKED AT THE UPPER FORWARD FITTING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICEABLE CARGO DOOR OPEN/CLOSE PULLEY BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
